# SDR RAIA990530

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: S3611012900000
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7170 - STL - LEFT BLEED LEAK LIGHT ILLUMINATED.  MAINTENANCE REPLACED DUCT ASSY FOR LEFT O-TEMP SWITCH.  (M)
